# SDR A6WA200740512

- Difficulty date: September 17, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FS 621 TO FS 625.30 INTERCOSTAL AT STRINGER 14R IS CRACKED NEAR RADIUS APPROX 1 INCH LONG.    10-25-07    MAINTENANCE REPLACED RT INTERCOSTAL AT FS 621 TO 625.30 AT STRINGER 14R IAW CRJ 200 SRM 51-42-06.  (M)
